# SDR SWAA2024040570666

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK FOUND AFT GALLEY CEILING EMERGENCY EXIT SIGN INOP.<[01] PERFORMED T/S AS PER WDM REF 33-51-14 AND FOUND 1 BATTERY PACK POWER SUPPLY FUSE DEFECTIVE. REPLACED 1 BATTERY POWER PACK SUPPLY FUSE AS PER WDM REF 33-51-14 AND AMM REF 33-51-06-960-804. INSTALLATION TEST FOUND NORMAL.;[02] CORRECTION TO STEP 1: PERFORMED T/S AS PER WDM REF 33-51-14 AND FOUND CONNECTOR D40026P LOOSE. RE-CONNECTED CONNECTOR AND PERFORMED INSTALLATION TEST. TEST FOUND NORMAL.;[03] CORRECTION TO STEP 2: PERFORMED T/S AS PER WDM REF 33-51-14 AND FOUND CONNECTOR D40026P LOOSE. RE-CONNECTED CONNECTOR AND PERFORMED INSTALLATION TEST AS PER AMM REF 33-51-00-710-801. TEST FOUND NORMAL.;[04] VERIFIED STEP1 AND STEP2 ENTRY ERROR. AND STEP#3 RE-CONNECTED CONNECTOR AND PERFORMED INSTALLATION TEST NORMAL.
